• Does prednisone make you drowsy?

    Asked by RockTom on Wednesday, May 29, 2013

    Does prednisone make you drowsy?

    5 Answers from the Community

    5 answers
    • GregP_WN's Avatar

      It made me hyper, had to cut my dose down to get me to sit still.

      over 3 years ago
    • SueRae1's Avatar

      I'm with Greg, every steroid I've been on makes me hyper and gives me insomnia, not to mention roid rage.

      over 3 years ago
    • leepenn's Avatar

      prednisone makes me CRANKY and hyper.... and I get the insomnia too. Man - don't get on my wrong side when I'm on that stuff...

      over 3 years ago
    • Giraffe's Avatar

      I was unable to sleep when I was on a heavy does of prednisone (60 mg). It was a terrible 5 day period, when I was just on a regular does it was fine.

      over 3 years ago
    • Ydnar2xer's Avatar

      I got the munchies something terrible from prednisone...and within a week, a very ROUND face with chubby cheeks!

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.